# SDR REXA2024030500232

- Difficulty date: February 24, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 34,650 hours, 25,368 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Part number: 601R31896012
- Condition: Inoperative
- Location: Pax Door Handle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN FROM THE OUTSIDE OR INSIDE.   REMOVED AND REPLACED PAX-DOOR SPRING INNER HANDLE DETENT MECHANISM IAW AMM  52-11-02 AND REPLACED VENT FLAP SPRINGS IAW AMM 52-11-15.
